# SDR UIE2008F00035

- Difficulty date: September 18, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIM MIGRATION AT RT BODY GEAR W/W FUSELAGE LONGERON STRUCTURE STATION 1468-1480. SHIM REPLACED IAW SRM 51-20-08, REV 48, SR ID NR 1-937881538 AND EO NR 4453A203.  (K)
